lichenoid eruption; pembrolizumab; PD-1 Inhibitors; drug side effects; methotrexate; steroid-refractory; non-small cell lung cancer
Dermatology | Medical Pharmacology | Oncology
Programmed cell death receptor 1 (PD-1) inhibitors are promising and effective treatments for various cancers. Cutaneous adverse events, such as lichenoid drug eruptions, are well-known common side effects associated with PD-1 inhibitors. Lichenoid drug eruptions associated with PD-1 inhibitors show rapid improvement with high potency topical steroids and do not require cessation of the offending drug. We present the case of an 84-year-old female with progressive pembrolizumab therapy-associated lichenoid eruption that was resistant to several treatments and ultimately required discontinuation of pembrolizumab and treatment with methotrexate to resolve. This report includes histological findings of the pembrolizumab-associated lichenoid eruption.
Pagination was incorrect. Page numbers have been corrected.
Kou, Leon; Agarwal, Sanjay; Miceli, Alyssa; Kolb, Logan; Krishnamurthy, Karthik; and Schmieder, Shawn
"Steroid-Refractory Lichenoid Eruption Associated with Pembrolizumab in a Patient with Non-Small Cell Lung Cancer,"
HCA Healthcare Journal of Medicine: Vol. 2:
6, Article 2.
Available at: https://scholarlycommons.hcahealthcare.com/hcahealthcarejournal/vol2/iss6/2